# SDR 2013FA0000142

- Difficulty date: February 24, 2013
- Submitted: March 4, 2013
- Operation: General aviation
- Aircraft: N558J
- Make and model: Buker JUNGMANN1131
- Aircraft serial: E3B558
- Aircraft time: 755 hours
- Engine: Lyc O320*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Cracked
- Location: Lt Mlg
- Part time: 762 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WHEEL AXLE AND WHEEL SEPARATED FROM THE GEAR TRUSS.
